Universidad Complutense de Madrid
E-Prints Complutense

Testing equality restrictions in generalized linear models for multinomial data

Impacto

Downloads

Downloads per month over past year

Pardo Llorente, María del Carmen (2011) Testing equality restrictions in generalized linear models for multinomial data. Metrika, 73 (2). pp. 231-253. ISSN 0026-1335

[img] PDF
Restringido a Repository staff only

335kB

Official URL: http://link.springer.com/article/10.1007%2Fs00184-009-0275-y




Abstract

Based on φ-divergences an estimator of the generalized linear models for multinomial data under linear restrictions on the parameters is considered. New test statistics, also based on φ-divergences are considered as alternatives to the classical ones for testing a hypothesis about linear restrictions on the parameters. The asymptotic distribution of them is obtained under the null hypothesis as well as under contiguous local hypotheses. An application of the estimators and the tests is illustrated in a numerical example and in simulation studies.

contiguous local hypotheses.An application of the estimators and the tests is illustrated
in a numerical example and in simulation studies.


Item Type:Article
Additional Information:

The author would like to thank a referee for critically reading this paper and making suggestions. This work was partially supported by Grants MTM2006-06872 and BSCH-UCM2008-910707.

Uncontrolled Keywords:Generalized linear models for multinomial data;Restricted minimum φ-divergence estimation; Linear restrictions ; φ-divergence test statistics
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17458
Deposited On:17 Dec 2012 09:25
Last Modified:12 Dec 2018 18:15

Origin of downloads

Repository Staff Only: item control page